# SDR UPS07850875

- Difficulty date: September 13, 2007
- Submitted: October 10, 2007
- Operation: Air carrier
- Aircraft: N867UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 45967
- Aircraft time: 84,571 hours, 26,566 cycles
- System (JASC): 2770 · Gust Lock Damper System
- Part: Gust Lock
- Condition: Broken
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 FITTING BROKEN AROUND GUST LOCK LEVER BASE.  FABRICATED AND INSTALLED REPAIR DOUBLER ON GUST LOCK LEVER BASE IAW SAA EA 008-2510-01-A1124, AND UPS RAA DC8-25-20130.
